# SDR SWAA2025062082682

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,563 hours, 38,921 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT SERVICE DOOR SLIDE PRESSURE OUT OF RANGE <[01]. 02 - INSPECTED PER [AMM 25-66-01-200-801-NG (ESCAPE SLIDE PACK INFLATION CYLINDER CHECK - PERMANENT)] FOUND AFT ENTER DOOR SLIDE TO BE WITHIN 1 NEEDLE WIDTH OF GREEN BAND AND IS WITHIN NORMAL RANGE.
